# SDR UIEA2020021320246

- Difficulty date: February 9, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,087 hours, 18,825 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Duct Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT DUCT PRESSURE FLUCTUATING DURING ENG START AND ALL PHASES OF FLIGHT.( PERFORMED OPS TEST OF AIR SUPPLY CONTROL SYSTEM IAW AMM 36-23-00, BIT OPS TEST PASSED. COULD NOT DUPLICATE FAULTS ON GROUND.  )
